zbMATH — the first resource for mathematics

On the \(p\)-adic deformations of Saito-Kurokawa lifts. (Sur les déformations \(p\)-adiques des formes de Saito-Kurokawa.) (French. Abridged English version) Zbl 1024.11030
Let \(f\) be a normalized cusp form of weight \(2k-2\) and level 1; let \(L(f,s)\) denote the associated \(L\)-function. Let \(p\) be an ordinary prime for \(f\). Denote by \(V_f\) the \(p\)-adic Galois representation associated to \(f\) by Deligne. Consider the Selmer groups \(H^1_f(\mathbb Q,V_f(n))\) \((n\in\mathbb Z)\) defined by Bloch and Kato. The authors prove that if \(L(f,s)\) vanishes at \(s=k-1\) to odd order, then \(H^1_f(\mathbb Q,V_f(k-1))\) is infinite. To prove the result they construct an extension of \(V_f\) using Galois representations associated to Siegel modular forms that are congruent modulo large powers of \(p\) to a suitable Saito-Kurokawa lift of \(f\).

11F33 Congruences for modular and \(p\)-adic modular forms
11F80 Galois representations
Full Text: DOI
[1] Coleman, R.; Gouvea, F.; Jochnowitz, N., E2, θ, and overconvergence, Internat. math. res. notices, 1, 23-24, (1995)
[2] K. Kato, p-adic Hodge theory and values of zeta function of modular forms, Preprint · Zbl 1142.11336
[3] M. Kisin, Overconvergent modular forms and the Fontaine-Mazur conjecture, Preprint · Zbl 1045.11029
[4] G. Laumon, Fonctions Zéta des variétés de Siegel de dimension 3, Preprint
[5] Piatetski-Shapiro, I., On the saito – kurokawa lifting, Invent. math., 71, (1983) · Zbl 0515.10024
[6] R. Schmidt, Generalized Saito-Kurokawa liftings, Preprint
[7] Tilouine, J.; Urban, E., Several variable p-adic families of siegel – hilbert cusp eigensystems and their Galois representations, Ann. sci. école norm. sup. (4), 32, 499-574, (1999) · Zbl 0991.11016
[8] E. Urban, Sur les représentations p-adiques associées aux représentations cuspidales de \(G Sp4/Q\), Preprint
[9] R. Weissauer, Four dimensional Galois representations, Preprint · Zbl 1097.11027
[10] Waldspurger, J.-L., Correspondances de Shimura et quaternions, Forum math., 3, 219-307, (1991) · Zbl 0724.11026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.